We had protected sex more than 2 weeks before And we took 'the pill' within 24 hrs of our intercourse... and now she is facing with some vaginal discharge lower abdominal pain nd mild cramps..is it sign of pregnancy or just a side effect of that pill?Her next periods are supposed to be on 16 tAugust... there was a mistake by us that she took pill twice in month ... is it really a side effect or sign of pregnancy
Hi there... I'm not a dr., but I would say most likely side effects. I have had 3 children and don't ever remember having abdominal pain and cramping at the beginning of pregnancy. Hope this helps, hope all is well.
Might be pelvic inflammatory disease or kidney/bladder infection or urinary tract infection. I hope not.
Best wishes to you guys.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Apr 2015 • 3 answers
Updated 4 Aug 2014 • 1 answer
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
Updated 2 Feb 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 20 Sep 2018 • 2 answers